# SDR SWIA2019102346584

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 39,044 hours, 35,545 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME  605 IS CRACKED IN 2 SPOTS, ABOVE AND BELOW STGR 9L, IN THE CARGO BAY.  (C-CHECK) RO: 10/21/19. REPAIRED FR 605 BETWEEN STRINGERS 8L-10L I.A.W. REO.  WORK ACCOMPLISHED BY AAR.
